# SDR UALA2010073002753

- Difficulty date: July 29, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 42,644 hours, 16,633 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo Control
- Part number: 810A000005
- Part serial: 91
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT CLIMBING FROM FL290 TO FL320.   FAS REPORT THAT IS STRONGER TOWARDS TAIL.  REPLACED BLUE RUDDER SERVO.  ACCT FREE WAS AT 9.9MM AND MM LIMIT IS 10.0MM.  OP CK GOOD MM.
